# SDR CALA2022090502266

- Difficulty date: September 3, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A300*
- Aircraft serial: 1569
- Aircraft time: 59,955 hours, 25,976 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: None
- Part number: D5347643320000
- Condition: Corroded
- Location: Fr61-63
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER RH 41 FR 61-63 CORRODED, REQUIRES FURTHER EVALUATION. AS NOTED ON LTPR NR# 5001170029-0010. CORRODED STRINGER AND SECTION-CONNECTING BTW FR.61-63, STGR.41RH INSPECTED BY HT1218. PERFORMED REPLACEMENT AS PER A319 SRM 51-42-11 AND SRM 51-72-11 REV.142. THE PERFORMED REPAIR IS MAJOR AND REPAIR CATEGORY "A" WITH NO REPEAT INSPECTION REQUIRE. WORK ACCOMP BY 5T1195 AND
